Simple ballistic magnetometer

Hodych, Joseph P. and Kristjansson, L. (1975) Simple ballistic magnetometer. American Journal of Physics, 43 (5). pp. 465-466. ISSN 0002-9505

[img] [English] PDF (Migrated (PDF/A Conversion) from original format: (application/pdf))
Download (0b)
  • [img] [English] PDF (Original Version)

Item Type: Article
URI: http://research.library.mun.ca/id/eprint/6207
Item ID: 6207
Department(s): Science, Faculty of > Earth Sciences
Date: May 1975
Date Type: Publication
Related URLs:

Actions (login required)

View Item View Item

Downloads

Downloads per month over the past year

View more statistics